The local ill-posedness of the modified KdV equation
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 4, p. 529-535
@article{AIHPC_1996__13_4_529_0,
     author = {Birnir, Bj\"orn and Ponce, Gustavo and Svanstedt, Nils},
     title = {The local ill-posedness of the modified KdV equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {4},
     year = {1996},
     pages = {529-535},
     zbl = {0858.35130},
     mrnumber = {1404320},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_4_529_0}
}
Birnir, Björn; Ponce, Gustavo; Svanstedt, Nils. The local ill-posedness of the modified KdV equation. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 4, pp. 529-535. http://www.numdam.org/item/AIHPC_1996__13_4_529_0/

[1] Batemann Manuscript Project, Tables of Integral Transforms, Vol. I Mc Graw-Hill, New York, 1954.

[2] B. Bimir, Kenig C.E., Ponce G., Svanstead N. and Vega L., On the ill-posedness of the IVP for the generalized Korteweg-de Vries and nonlinear Schrödinger equations, to appear in the Journal of the London Math. Soc., 1996. | MR 1347022 | Zbl 0855.35112

[3] C.S. Gardner, Korteweg de Vries equation and generalizations IV. The Korteweg de Vries equation as a Hamiltonian system, J. Math. Phys., Vol. 12, 1971, pp. 1548-1551. | MR 286402 | Zbl 0283.35021

[4] R.T. Glassey, On the blowing-up solutions to the Cauchy problem for nonlinear Schrödinger equations, J. Math. Phys., Vol. 18, 1979, pp. 1794-1797. | MR 460850 | Zbl 0372.35009

[5] C.S. Gardner, T.H. Greene, M.D. Kruskal and R.M. Miura, Methods for solving the Korteweg-de Vries equation, Physical Review Letters, Vol. 19, 1967, pp. 1095-1097. | Zbl 1061.35520

[6] C.E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via contraction principle, Comm. Pure Appl. Math., Vol. 46, 1993, pp. 527-620. | MR 1211741 | Zbl 0808.35128

[7] R.M. Miura, Korteweg-de Vries equation and generalizations I. A remarkable explicit nonlinear transformation, J. Math. Phys., Vol. 9, 1968, pp. 1202-1204. | MR 252825 | Zbl 0283.35018

[8] J. Rauch, Nonlinear superposition and absorption of delta waves in one space dimension, J. Funct. Anal., Vol. 73, 1987, pp. 152-178. | MR 890661 | Zbl 0661.35058